Alert archive / Florida / Gale Warnings in 2023

Gale Warning 1, NWS Melbourne, FL

January 13, 2023

NWS Melbourne, FL issued this gale warning at Jan 13, 2023, 3:42 AM EST. It took effect at Jan 13, 2023, 10:00 PM EST. It was in force for 18 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jan 13, 2023, 3:42 AM EST (08:42 UTC)
In effect from
Jan 13, 2023, 10:00 PM EST
Expired
Jan 14, 2023, 4:00 PM EST
In force
18 hr
Issued by
NWS Melbourne, FL

The text

As transmitted.

388 
WHUS72 KMLB 130842
MWWMLB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Melbourne FL
342 AM EST Fri Jan 13 2023

AMZ570-572-140300-
/O.EXT.KMLB.SC.Y.0001.000000T0000Z-230114T0300Z/
/O.NEW.KMLB.GL.W.0001.230114T0300Z-230114T2100Z/
/O.NEW.KMLB.SC.Y.0002.230114T2100Z-230115T2100Z/
Flagler Beach to Volusia-Brevard County Line 20-60 nm-Volusia-
Brevard County Line to Sebastian Inlet 20-60 nm-
342 AM EST Fri Jan 13 2023

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM THIS EVENING...

...GALE WARNING IN EFFECT FROM 10 PM THIS EVENING TO 4 PM 
SATURDAY...

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM SATURDAY TO 4 PM  
SUNDAY...

* WHAT...For the Gale Warning, northwest winds 25 to 30 kt with 
  gusts up to 40 kt and seas 7 to 12 ft expected. For the first 
  Small Craft Advisory, west winds 20 to 25 kt with gusts up to 
  40 kt and seas 5 to 8 ft. For the second Small Craft Advisory, 
  northwest winds 15 to 25 kt with gusts up to 35 kt and seas 6 
  to 11 ft expected.

* WHERE...Flagler Beach to Volusia-Brevard County Line 20-60 nm 
  and Volusia-Brevard County Line to Sebastian Inlet 20-60 nm.

* WHEN...For the Gale Warning, from 10 PM this evening to 4 PM 
  EST Saturday. For the Small Craft Advisory, until 10 PM EST 
  this evening. For the Small Craft Advisory, from 4 PM Saturday 
  to 4 PM EST Sunday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

AMZ575-140300-
/O.EXT.KMLB.SC.Y.0001.230113T0900Z-230114T0300Z/
/O.NEW.KMLB.GL.W.0001.230114T0300Z-230114T2100Z/
/O.NEW.KMLB.SC.Y.0002.230114T2100Z-230115T2100Z/
Sebastian Inlet to Jupiter Inlet 20-60 nm-
342 AM EST Fri Jan 13 2023

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM THIS EVENING...

...GALE WARNING IN EFFECT FROM 10 PM THIS EVENING TO 4 PM
SATURDAY...

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM SATURDAY TO 4 PM 
SUNDAY...

* WHAT...For the Small Craft Advisory today, west winds 15 to 25
  kt with gusts 30 to 35 kt and seas 4 to 7 ft expected. For the
  Gale Warning, northwest winds 25 to 30 kt with gusts up to 40 kt
  and seas 7 to 12 ft expected. For the Small Craft Advisory late
  Saturday, northwest winds 15 to 25 kt with gusts up to 35 kt 
  and seas 6 to 11 ft expected.

* WHERE...Sebastian Inlet to Jupiter Inlet 20-60 nm.

* WHEN...For the Small Craft Advisory today, from now to 10 PM EST
  this evening. For the Gale Warning, from 10 PM this evening to 4
  PM EST Saturday. For the Small Craft Advisory late Saturday, 
  from 4 PM Saturday to 4 PM EST Sunday.

* IMPACTS...Strong winds will cause hazardous seas which could
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

AMZ550-552-140300-
/O.CON.KMLB.SC.Y.0001.230113T0900Z-230115T0300Z/
Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia-
Brevard County Line to Sebastian Inlet 0-20 nm-
342 AM EST Fri Jan 13 2023

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM SATURDAY...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 35 kt and 
  seas 4 to 6 ft expected.

* WHERE...Flagler Beach to Volusia-Brevard County Line 0-20 nm 
  and Volusia-Brevard County Line to Sebastian Inlet 0-20 nm.

* WHEN...From 4 AM Friday to 10 PM EST Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

AMZ555-140300-
/O.CON.KMLB.SC.Y.0001.230113T1500Z-230115T2100Z/
Sebastian Inlet to Jupiter Inlet 0-20 nm-
342 AM EST Fri Jan 13 2023

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING
TO 4 PM SUNDAY...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 35 kt and 
  seas 4 to 7 ft expected.

* WHERE...Sebastian Inlet to Jupiter Inlet 0-20 nm.

* WHEN...From 10 AM Friday to 4 PM EST Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
3 follow-up statements
751 
WHUS72 KMLB 140328
MWWMLB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Melbourne FL
1028 PM EST Fri Jan 13 2023

AMZ570-572-575-141200-
/O.EXP.KMLB.SC.Y.0001.000000T0000Z-230114T0300Z/
/O.CON.KMLB.GL.W.0001.000000T0000Z-230114T2100Z/
/O.CON.KMLB.SC.Y.0002.230114T2100Z-230115T2100Z/
Flagler Beach to Volusia-Brevard County Line 20-60 nm-Volusia-
Brevard County Line to Sebastian Inlet 20-60 nm-
Sebastian Inlet to Jupiter Inlet 20-60 nm-
1028 PM EST Fri Jan 13 2023

...GALE WARNING REMAINS IN EFFECT UNTIL 4 PM EST SATURDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM SATURDAY TO
4 PM EST SUNDAY...

* WHAT...For the Gale Warning, northwest winds 25 to 30 kt with
  gusts up to 40 kt and seas 7 to 12 ft. For the Small Craft
  Advisory, northwest winds 20 to 25 kt with gusts up to 35 kt and
  seas 6 to 11 ft expected.

* WHERE...Flagler Beach to Volusia-Brevard County Line 20-60 nm 
  and Volusia-Brevard County Line to Sebastian Inlet 20-60 nm.

* WHEN...For the Gale Warning, from 10 PM this evening to 4 PM EST
  Saturday. For the Small Craft Advisory, from 4 PM Saturday to 4
  PM EST Sunday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

AMZ550-552-141200-
/O.CON.KMLB.SC.Y.0001.000000T0000Z-230115T0300Z/
Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia-
Brevard County Line to Sebastian Inlet 0-20 nm-
1028 PM EST Fri Jan 13 2023

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST
SATURDAY...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 35 kt and 
  seas 4 to 6 ft expected.

* WHERE...Flagler Beach to Volusia-Brevard County Line 0-20 nm 
  and Volusia-Brevard County Line to Sebastian Inlet 0-20 nm.

* WHEN...From 4 AM Friday to 10 PM EST Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

AMZ555-141200-
/O.CON.KMLB.SC.Y.0001.000000T0000Z-230115T2100Z/
Sebastian Inlet to Jupiter Inlet 0-20 nm-
1028 PM EST Fri Jan 13 2023

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST SUNDAY...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 35 kt and 
  seas 4 to 7 ft expected.

* WHERE...Sebastian Inlet to Jupiter Inlet 0-20 nm.

* WHEN...From 10 AM Friday to 4 PM EST Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
210 
WHUS72 KMLB 140625
MWWMLB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Melbourne FL
125 AM EST Sat Jan 14 2023

AMZ570-572-575-142100-
/O.CON.KMLB.GL.W.0001.000000T0000Z-230114T2100Z/
/O.CON.KMLB.SC.Y.0002.230114T2100Z-230115T2100Z/
Flagler Beach to Volusia-Brevard County Line 20-60 nm-Volusia-
Brevard County Line to Sebastian Inlet 20-60 nm-
Sebastian Inlet to Jupiter Inlet 20-60 nm-
125 AM EST Sat Jan 14 2023

...GALE WARNING REMAINS IN EFFECT UNTIL 4 PM THIS AFTERNOON... 
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON
TO 4 PM SUNDAY...

* WHAT...For the Gale Warning, northwest winds 25 to 30 kt with
  frequent gusts around 40 kt and seas 8 to 12 ft through this 
  afternoon. For the Small Craft Advisory, northwest winds 20 to 
  25 kt with gusts up to 35 kt and seas 6 to 11 ft expected.

* WHERE...Flagler Beach to Jupiter Inlet 20-60 nm.

* WHEN...For the Gale Warning, through 4 PM Saturday. For the
  Small Craft Advisory, from 4 PM Saturday to 4 PM Sunday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

AMZ550-552-142100-
/O.CON.KMLB.SC.Y.0001.000000T0000Z-230115T0300Z/
Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia-
Brevard County Line to Sebastian Inlet 0-20 nm-
125 AM EST Sat Jan 14 2023

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM TONIGHT...

* WHAT...Northwest winds 20 to 25 kt with gusts up to 35 kt and
  seas 5 to 7 ft expected.

* WHERE...Flagler Beach to Volusia-Brevard County Line 0-20 nm 
  and Volusia-Brevard County Line to Sebastian Inlet 0-20 nm.

* WHEN...From 4 AM Friday to 10 PM Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

AMZ555-142100-
/O.CON.KMLB.SC.Y.0001.000000T0000Z-230115T2100Z/
Sebastian Inlet to Jupiter Inlet 0-20 nm-
125 AM EST Sat Jan 14 2023

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM SUNDAY...

* WHAT...Northwest winds 20 to 25 kt with gusts up to 35 kt and 
  seas 4 to 6 ft near the coast. building to 8 to 10 feet in the 
  Gulf Stream.

* WHERE...Sebastian Inlet to Jupiter Inlet 0-20 nm.

* WHEN...From 10 AM Friday to 4 PM Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
261 
WHUS72 KMLB 142102
MWWMLB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Melbourne FL
402 PM EST Sat Jan 14 2023

AMZ570-572-575-160300-
/O.EXP.KMLB.GL.W.0001.000000T0000Z-230114T2100Z/
/O.EXT.KMLB.SC.Y.0002.000000T0000Z-230116T0300Z/
Flagler Beach to Volusia-Brevard County Line 20-60 nm-Volusia-
Brevard County Line to Sebastian Inlet 20-60 nm-
Sebastian Inlet to Jupiter Inlet 20-60 nm-
402 PM EST Sat Jan 14 2023

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM EST SUNDAY...
...GALE WARNING HAS EXPIRED...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 35 kt and 
  seas 7 to 12 ft.

* WHERE...Flagler Beach to Volusia-Brevard County Line 20-60 nm, 
  Volusia-Brevard County Line to Sebastian Inlet 20-60 nm and 
  Sebastian Inlet to Jupiter Inlet 20-60 nm.

* WHEN...Until 10 PM EST Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

AMZ555-160300-
/O.EXT.KMLB.SC.Y.0001.000000T0000Z-230116T0300Z/
Sebastian Inlet to Jupiter Inlet 0-20 nm-
402 PM EST Sat Jan 14 2023

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM EST SUNDAY...

* WHAT...Northwest winds 10 to 20 kt with gusts up to 30 kt and 
  seas 4 to 7 ft.

* WHERE...Sebastian Inlet to Jupiter Inlet 0-20 nm.

* WHEN...Until 10 PM EST Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

AMZ550-552-150300-
/O.CON.KMLB.SC.Y.0001.000000T0000Z-230115T0300Z/
Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia-
Brevard County Line to Sebastian Inlet 0-20 nm-
402 PM EST Sat Jan 14 2023

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS
EVENING...

* WHAT...Northwest winds around 20 kt with gusts up to 30 kt and 
  seas 4 to 6 ft.

* WHERE...Flagler Beach to Volusia-Brevard County Line 0-20 nm 
  and Volusia-Brevard County Line to Sebastian Inlet 0-20 nm.

* WHEN...Until 10 PM EST this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this gale warning went out at Jan 13, 3:20 AM EST, 22 minutes earlier.

Area forecast discussion, Jan 13, 3:20 AM EST, 22 minutes before
Area Forecast Discussion
National Weather Service Melbourne FL
320 AM EST Fri Jan 13 2023

...New MARINE, FIRE WEATHER, AVIATION...

.DISCUSSION...

...Much Colder Air About to Overspread East Central Florida...
...Wind Chill Advisory for All of East Central Florida Tonight...
...Increasingly Hazardous Seas and Surf Into This Weekend...
...Increasing Fire Weather Danger This Weekend...

Today-Tonight...At 3AM, precip associated with the approaching cold
front was just north of Lake and Volusia counties. As the front
moves southeast toward the region, pre-frontal showers, possibly an
isolated storm, will spread south to I-4 through sunrise, and then
from Osceola-Brevard across the Lake O-Treasure Coast regions from
late morning through mid-late afternoon. Model soundings show 700mb
winds of 50 mph, and mixing could allow for brief gusty winds in a
few higher DBZ cells, however, instability is unimpressive with low
level lapse rates generally around 5 C/km. The best chance for any
lightning will be from Lake-Kissimmee-Melbourne southward, where
there will be a little surface heating before the arrival of the
front. The front should clear the CWA by late afternoon with skies
clearing quickly and temperatures falling into the mid to upper 30s
overnight. Northwest winds will remain elevated into the nighttime
hours, and feels like temperatures will be mostly in the low 30s.
A Wind Chill Advisory has been issued for all of east central
Florida overnight into early Sat morning.

The Weekend...The mid/upper level trough continues to push eastward,
away from the Southeast Saturday. Then, surface high pressure builds
in from the GOMEX, becoming centered over the Florida peninsula by
Sunday night. A tight pressure gradient will continue on Saturday,
as the trough pulls away. Thus, breezy NW winds will persist behind
Friday's front, with wind speeds remaining around 10-15mph across
much of the area and 15-20mph along the coast, with higher gusts.
Winds will then slacken into Sunday, becoming light by Sunday
afternoon. No precipitation is expected.

The main story for the weekend will be cold temperatures. Brisk NW
winds will usher in enough cold air to keep afternoon highs in the
lower to mid-50s from Osceola/Brevard Counties northward and upper
50s to the south. This will put forecast temperatures around 15
degrees below normal area-wide. The coldest night of the period
looks to be Saturday night, with temperatures plummeting into the
mid-30s along the coast and populated interior locations. Rural
interior areas are expected to see temperatures near freezing. Some
MOS guidance supports temperatures dipping slightly below freezing
in rural areas and this will be monitored for future updates and
possible freeze or frost products. Widespread patchy frost looks
likely, nonetheless, as winds decrease from Friday night, negating
the need for wind chill products, but in turn supporting frost
formation. Apparent temperatures are still forecast to be in the
lower 30s.

Temperatures warming slightly on Sunday, as NW winds diminish.
Afternoon highs remaining well below normal, though, in the lower
60s. Some warming is expected for overnight temperatures as well,
with lows in the upper 30s for rural areas and lower 40s along the
coast and in more populated interior locations. However, dew points
remain very low, in the mid-30s inland and upper 30s to lower 40s
along the coast. With the high center expected to move directly over
the Florida peninsula overnight, some additional cooling may be
possible, under clear skies. Should temperatures dip further than
currently forecast, it's possible the threat for frost will then
increase, as winds will be light. However, currently only have
patchy frost mention for far northern portions of Lake County and
northwest Volusia County, which look to be the coldest spots.

Next Week...A trough pushing through the northern US will nudge the
surface high pressure into the western Atlantic early in the week.
But, the ridge axis is expected to remain stretched into the Florida
peninsula through at least mid-week. Dry conditions will persist,
with temperatures continuing a warming trend through the period.
Highs in the upper 60s to lower 70s on Monday increasing into the
lower 80s by Thursday. Some chilly overnight lows lingering Monday
night north of the I-4 corridor, where forecast lows are in the mid
to lower 40s. Upper 40s to lower 50s elsewhere. Lows will also warm
through the period, becoming the upper 50s to lower 60s Thursday
night. Light and variable winds Monday becoming SW/S around 5-10mph
through midweek as the ridge axis stretches into the area.
Increasing moisture at the end of the week could support a few
showers.

&&

.MARINE...
Issued at 320 AM EST Fri Jan 13 2023

Today-Tonight...Hazardous boating conditions continue to
overspread the local waters this morning through tonight. A Small
Craft Advisory is currently in effect for the offshore Volusia and
Brevard waters and will expand to cover all east central Florida
waters by 10 AM. Southwest winds around 20-25 kts will veer to
northwest becoming around 25-30 kts by this evening. With forecast
winds coming in a few knots stronger, A Gale Warning has been issued
for all offshore zones from midnight tonight through mid morning Sat
for sustained winds 25-30kts with gusts up to 40 kts. Seas of 3-5ft
will increase to 5-9ft with 11-12ft seas in the Gulf Stream.

The Weekend...Hazardous boating conditions through much of the
weekend, with gale conditions across the offshore waters into
Saturday afternoon. NW winds 25-30kts offshore and 20-25kts
nearshore, with higher gusts, slackening into Saturday night,
becoming 15-20kts (20kts offshore) by daybreak Sunday. N winds
around 10-15kts then Sunday and Sunday night. Dangerous seas up to
10-12ft expected in the Gulf Stream into Saturday night diminishing
to 4-6ft Sunday night as winds slacken. Gale Warnings are now in
effect for the offshore waters through Saturday afternoon, with
Small Craft Advisories for the nearshore zones. SCAs then covering
all of the east central Florida zones into Saturday evening and
lingering in some areas into Sunday afternoon. Some isolated showers
possible well offshore north of Sebastian Inlet Saturday, mainly in
the morning.

Next Week...Improved boating conditions for early next week, with
light winds on Monday becoming SW on Tuesday, then S on Wednesday,
remaining under 15kts. Seas 3-5ft becoming 2-3ft Wednesday. No
precipitation is expected.

&&

.FIRE WEATHER...
Issued at 320 AM EST Fri Jan 13 2023

Near-critical conditions expected on Saturday, with NW winds 10-
15mph across much of the area and 15-20mph along the coast. Dry air
in place will also lead to min RH values in the 35-40% range for
many areas. Winds improve Sunday, as high pressure moves in and the
pressure gradient slackens, dropping to 10mph or less. However, min
RHs will be worse, mainly west of I-95 where they are forecast to
fall to 35-40% a few places could see RH fall into the low 30s well
into the interior. Coastal areas are expected to remain in the 40%
range.

&&

.AVIATION...
(06Z TAFS)
Issued at 320 AM EST Fri Jan 13 2023

Clear skies with SW winds around 6-8kts ahead of an approaching cold
front. TEMPOs for MVFR VIS/CIGs, SHRA, and wind gusts up to 25kt as
the front moves across all terminals this morning into the early
afternoon. Winds will veer with the frontal passage becoming NW.
Sustained winds of 20kt this afternoon decreasing to around 12 kt
overnight. Skies quickly clearing post-fropa.

&&

.PRELIMINARY POINT TEMPS/POPS...
DAB  67  37  55  35 /  80   0   0   0
MCO  68  39  56  35 /  90   0   0   0
MLB  72  38  57  35 /  90   0   0   0
VRB  72  38  58  35 /  90   0   0   0
LEE  66  37  54  34 /  70   0   0   0
SFB  67  37  55  35 /  90   0   0   0
ORL  67  39  55  37 /  90   0   0   0
FPR  72  39  59  35 /  90   0   0   0

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...Wind Chill Advisory from midnight tonight to 10 AM EST Saturday
     for FLZ041-044>046-053-058-141-144-154-159-164-247-254-259-
     264-347-447-547-647-747.

AM...Small Craft Advisory until 10 PM EST Saturday for AMZ550-552.

     Small Craft Advisory from 10 AM this morning to 4 PM EST Sunday
     for AMZ555.

     Small Craft Advisory until 10 PM EST this evening for AMZ570-572.

     Small Craft Advisory from 4 PM Saturday to 4 PM EST Sunday for
     AMZ570-572-575.

     Gale Warning from 10 PM this evening to 4 PM EST Saturday for
     AMZ570-572-575.

     Small Craft Advisory until 10 PM EST this evening for AMZ575.

&&

SHORT TERM...Law/Cristaldi
LONG TERM....Leahy
AVIATION...Law/Cristaldi
Hazardous weather outlook, Jan 12, 7:02 PM EST, 8 hours 40 minutes before
Hazardous Weather Outlook
National Weather Service Melbourne FL
702 PM EST Thu Jan 12 2023

AMZ550-552-555-570-572-575-FLZ041-044>046-053-058-141-144-154-159-
164-247-254-259-264-347-447-547-647-747-131200-
Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia-
Brevard County Line to Sebastian Inlet 0-20 nm-
Sebastian Inlet to Jupiter Inlet 0-20 nm-Flagler Beach to Volusia-
Brevard County Line 20-60 nm-Volusia-
Brevard County Line to Sebastian Inlet 20-60 nm-
Sebastian Inlet to Jupiter Inlet 20-60 nm-Inland Volusia-
Northern Lake-Orange-Seminole-Osceola-Okeechobee-Coastal Volusia-
Southern Lake-Coastal Indian River-Coastal Saint Lucie-
Coastal Martin-Inland Northern Brevard-Inland Indian River-
Inland Saint Lucie-Inland Martin-Mainland Northern Brevard-
Northern Brevard Barrier Islands-Inland Southern Brevard-
Mainland Southern Brevard-Southern Brevard Barrier Islands-
702 PM EST Thu Jan 12 2023

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...TONIGHT.

.THUNDERSTORM IMPACT...
A strong cold front will reach northern Lake and Volusia Counties
by sunrise Friday. Coverage of showers will increase late tonight
along and ahead of the front, with a few lightning strikes, gusty
winds and brief downpours reaching locations along and north of
the Interstate 4 corridor between 4 AM and 7 AM.

.RIP CURRENT IMPACT...
There is a Moderate Risk of dangerous rip currents at all central
Florida Atlantic beaches.

.WIND AND SEA IMPACT...
Winds increasing to between 15 and 25 knots late tonight will
cause seas to build as high as 5 feet well offshore. Poor to
hazardous boating conditions will prompt Small Craft Advisories
to go into effect for the offshore Volusia and Brevard waters at
10 PM, expanding into the offshore Treasure Coast waters and
nearshore Volusia and Brevard waters at 4 AM.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
Scattered to numerous showers and isolated storms will push
quickly across east central Florida Friday morning, then push
offshore of the Treasure coast during the afternoon. One or two
strong storms will be possible, capable of producing wind gusts up
to 45 mph, brief downpours, and occasional lightning strikes.

Temperatures will plummet beginning late Friday behind the front
as much colder air overspreads the region. Low temperatures will
reach the upper 30s to lower 40s, with northwest to north winds
producing wind chills in the low to mid 30s through early Saturday
morning. Temperatures will remain cold Saturday night into Sunday
morning, with much lighter winds as high pressure settles closer
to the area. This should produce even colder temperatures in the
middle to upper 30s and a chance for frost in wind protected
areas.

Hazardous boating conditions will continue behind the front from
Friday into this weekend. A Moderate Risk of dangerous rip
currents is expected through this weekend.

.SPOTTER INFORMATION STATEMENT...
Spotter activation will not be needed tonight.

Schaper/Kelly/Law

The office that day

Everything else NWS Melbourne, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 13, 3:39 AM ESTWind Chill AdvisoryMLBBrevard, Indian River, Lake, Martin, Okeechobee, Orange and 4 more30 hr
Jan 13, 3:42 AM ESTSmall Craft AdvisoryMLB47 hr

Nearby

Gale Warnings in Florida, 2023Every gale warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.